# SDR ASAA2016021615477

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 9,125 hours, 2,998 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL TOD, LT PACK LIGHT CAME ON. PACK LIGHT GOES OUT WHEN MASTER CAUTION PUSHED.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE CHECK ON BOTH PACK ZONE CONTROLLERS IAW AMM TASK 21-61-00-700-806-002.  NO FAULTS ON EITHER CONTROLLER.  LT PACK LIGHT DOES NOT COME ON PRESSING RECALL.
